# SDR 9707209903

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953N
- Make and model: Doug DC-9-31
- Aircraft serial: 47083
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK, FOUND EMERGENCY LIGHTS CHARGING CIRCUIT BREAKER POPPED.  REPAIRED WIRE AT TAIL CONE SLIDE LIGHT PACK, OPERATIONAL CHECK NORMAL.
